# SDR SWAA2021072793042

- Difficulty date: July 9, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING CRACKED AT RIB # 5 MKD DOT ; / [01] REMOVED DAMAGE RIB ON L/H HORIZONTAL L/E; RIB # 5 PER REF. 737 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW RIB#5 ON L/H HORIZONTAL L/E PER REF B737-700 SRM 51-40-05-0G-0.; [03] LOCATED AND DRILLED NEW RIB#5 ON L/H HORIZONTAL L/E PER REF B737-700 SRM 51-40-05-0G-0 AND DWG 186A1305.; [04] (RII) VERIFIED LOCATION AND DRILLING OF NEW RIB #5.; [05] OK TO TREAT AND PRIME RIB AND HORIZONTAL L/E.; [06] TREATED AND PRIMED NEW HOLES AT RIB #5 ON L/H HORIZONTAL L/E PER REF B737-700 AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.; [07] VERIFIED TREAT AND PRIMER APPLICATION.; [08] (RII) OK TO INSTALL NEW RIB.; [09] INSTALLED NEW RIB AT L/H HORIZONTAL STAB.; L/E; PER REF 737 SRM 51-40-02-0G-0 AND DRAWING 186A1305; [10] VERIFIED INSTALLATION.; [11] REMOVED DAMAGE RIB AND INSTALLED NEW RIB#5 ON L/H HORIZONTAL L/E PER REF B737-700 SRM 51-40-02-0G-0 AND DRAWING 186A1305.; [12] VERIFIED FINAL STEP 11.; [13] PARTS.
